# SDR FDEA202509101680

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876113
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

MAIN CARGO, FLOOR PANEL 241AGF HAS DAMADE FABRICATED NEW FLOOR PANEL (PNL 241AGF MPN: 145T5876-113) AT STA 984.95 TO STA 1087   BETWEEN LBL 77.5 AND LBL 77.5 IN REF TO BOEING DWG# 145T5876-113. THIS IS A MAJOR REPAIR.   SEE JPF WORK STEPS ACCOMPLISHED. THE INSTALLATION OF FLOOR PANEL ACCOMPLISHED ON   WO# 90820, NR# 112.
